Fourier transform in locally compact groups

Rajagopalan, M.: Fourier transform in locally compact groups. In: Acta scientiarum mathematicarum, (25) 1-2. pp. 86-89. (1964)

[img]
Preview
Cikk, tanulmány, mű
math_025_fasc_001_002_086-089.pdf

Download (1MB) | Preview
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1964
Volume: 25
Number: 1-2
ISSN: 0001-6969
Page Range: pp. 86-89
Language: angol
Official URL: http://www.acta.hu
Uncontrolled Keywords: Fourier Jean Baptiste Joseph, Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr.: 89. p.
Date Deposited: 2016. Oct. 15. 14:13
Last Modified: 2019. Sep. 20. 14:27
URI: http://acta.bibl.u-szeged.hu/id/eprint/14018

Actions (login required)

View Item View Item